withdrawal from tramadol

Being a medium to severe pain narcotic type reliever, Tramadol also comes with some side effects in which a part of them are serious and very important to track when they happen. This drug acts as a highly efficient pain reliever on a huge number of patients all around the world but just like any other narcotic type drug, withdrawing from it can sometimes be a very difficult job!

In fact, stopping the usage of Tramadol or initiating a withdrawal from Tramadol with the help of a doctor is so difficult that the DEA labeled this drug as a schedule IV controlled substance! Users can often find it very hard to withdraw and very complicated even with the help of professionals.

Because Tramadol acts on the opioid receptors and the brain to supress the pain, the FDA placed serious warnings on the labels and forced the producers of this drug to provide highly details specs regarding the side effects.

Withdrawal from Tramadol with the minimum of negative effects!

Withdrawal from Tramadol knows no method to eliminate the side effects and the only way to limit the amount of side effects and reduce the negative symptoms to a minimum is by searching for medical advice. Only a doctor specialized in such type of medicine can guide you to a safe withdrawal with the minimum of side effects. Many of the former users of Tramadol say that after they stopped the treatment with this medication, a wide number of strange reactions started to take place in their bodies. Some say that they have encountered severe nausea, dizziness, vomiting and even continuous stomach ache. Others say that after ending with the Tramadol usage, their bodies started to show signs of bruises, swollen feet and a stranger taste of iron on their mouths!

These are the main symptoms to any type of patient that starts a withdrawal from Tramadol. It’s the normal sequence after a treatment that lasted more than one week and less then one month!

For the other category of patients which are faced with using Tramadol for more than one month, the withdrawal can be a bit hard and difficult!

Either way the withdrawal from Tramadol comes in two stages. Unlike other opioid drugs which are approved by the FDA, Tramadol provides an early opioid Withdrawal that causes:

– Sweating
– Tearing up
– Runny nose
– Muscle and stomach aches
– Hypertension

And an late opioid withdrawal that causes:

– Chills
– Diarrhea
– Vomiting
– Depression
– etc.

What are the steps to a withdrawal from Tramadol?

For a safe and reliable withdrawal from Tramadol with limited side effects and the minimum of possible symptoms, always visit a doctor in advance. It is highly recommended for you to do so in order to assure a safe transition from taking Tramadol to not taking it anymore.
Being a very strong and efficient pain reliever, Tramadol is suitable for most cases when medium or severe pain occurs. That might be a cause from an accident, trauma or any other type of condition that can lead to pain!

Always make sure you are done with the treatment and that you recovered before innitiating the withdrawal from Tramadol sequence. Once you stop taking Tramadol, the pain might come back in case your condition is not completely cured!

Once you are sure that the treatment with Tramadol is over and your doctor tells you so, only then the withdrawal from Tramadol can be initiated. The best way to do that is by lowering the dose of Tramadol day by day untl you reach a minimum level. Only then your body will be clean from the substance and the early opioid withdrawal will begin to take place!
In this time you might encounter some of the side effects that the early withdrawal has, but if you follow the doctor’s instruction and you lower the dose day by day, the risk of experiencing such effects and symptoms will disipate!
Only after a whole week after your body is clean by the substance in Tramadol, you will begin the second stage of the withdrawal, the late opioid one. That’s when you will begin to experience side effects that might cause you negative symptoms. Just like the early stage, if you proceed as your doctor recommended, you will increase your chances of not going through all the negative side effects of the drug!
Overall,
withdrawal from Tramadol is a difficult but much needed stage after you finish the treatment with this drug, a stage that can be easily over passed if you always follow professional guidance!